Change search
ReferencesLink to record
Permanent link

Direct link
Lyapunov exponents of continuous Schrodinger cocycles over irrational rotations
2008 (English)In: Annali di Matematica Pura ed Applicata, ISSN 0373-3114, E-ISSN 1618-1891, Vol. 187, no 1, 1-6 p.Article in journal (Refereed) Published
Abstract [en]

We consider the Lyapunov exponent of those continuous SL( 2, R)-valued cocycles over irrational rotations that appear in the study of Schrodinger operators and prove generic results related to large coupling asymptotics and uniform convergence.

Place, publisher, year, edition, pages
2008. Vol. 187, no 1, 1-6 p.
Keyword [en]
singular spectrum, operators, zero, potentials, dichotomy, equations
URN: urn:nbn:se:kth:diva-17246DOI: 10.1007/s10231-006-0029-7ISI: 000249777000001OAI: diva2:335289
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Bjerklöv, Kristian
In the same journal
Annali di Matematica Pura ed Applicata

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 14 hits
ReferencesLink to record
Permanent link

Direct link